# SDR MWEA010295

- Difficulty date: March 9, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991151515
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 160 AT LONGERON 30 HAD 3 ENLARGED HOLES.  REMOVED INTERCOSTAL, REMOVED DAMAGED FRAME, LOCATED, DRILLED, INSTALLED NEW FRAME AND REINSTALLED INTERCOSTAL.
